Oh, Dear x2
I can get a bit rowdy and riled up on my blog. Sometimes. Well, I got pretty fired up with that last post didn’t I? Even though it was brief? I don’t know if you can really blame me. I don’t know if I can really blame myself, but boy, I sure was pissed off, eh? Oh, dear. This is actually an “Oh, Dear” post. And not so much about me getting so fired up like I have a crate of TNT up my arse.
There are so many “problems” I’ve had since taking the Depakene/Valproic Acid, I don’t feel there’s any point in listing them on my blog. Further, some of them I don’t even want to talk about at all! I will only speak about them to Non-Arsey Neuro. For now? Yes. Things have happened that have scared me.
I was talking to someone on Twitter earlier and I said that maybe, just maybe if there was a sign of the side effects going away, sure. Forget the cloud having a silver lining, just gimme the damn cloud! But no. Things have remained the same or actually gotten worse.
It’s not like I’m chucking this drug out the window because I simply don’t give a damn. I’m taking it to try and deal with a really tough issue in terms of my epilepsy. This is actually very disappointing, no matter how frustrated it makes me feel, how sick it makes me feel…on and on.
Chucking it out the window? Why go that far? Because I think it’s gone too far. I’ve made three pages of notes to discuss with Non-Arsey Neuro. Depakene has crossed a line. I’m now having seizures (several in succession.) Even one today I think? I can’t seem to describe my behaviour in any other way. And if it wasn’t a seizure? Well! Another very significant reason to get off this med!
Because now that it’s made me so sick, actually crossed way too many lines, I don’t think lowering the dose would be a good idea. When I sit and put it all together, TRY and think as that is so hard right now, a sad thought does come to mind. It’s time to pull the plug, here. I can’t be on this drug. As much as I want to be, my body and my head just can’t handle it.